# SDR ASAA0080473

- Difficulty date: July 20, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2447
- Condition: Inoperative
- Location: Cabin
- Part time: 34,137 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT SWITCH WAS FOUND BROKEN.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
